Ive been taking the microgynon pill for almost a year now so I’m used to it but this month my period is late while I’m on my pill feee days, I take a set of yellow pill for 2 weeks that’s stops the birth control and after the 3rd week taken sugar coated white pills that have nothing in them there just there to take to keep you in regular pattern of taking one at the same time everyday, I take my pill everyday and haven’t missed one out of this packet, I don’t always take them at the same time everyday (5:15pm)which I know you should but sometimes forget or are busy but I always make sure I take them that day! My boyfriend works away in the army so I haven’t had any sexual intertercorse until he was home a couple of days ago .. we don’t use condoms as he find them uncomfortable and I’m on the pill but he has NEVER ****** inside me, we both are really careful about that, but this time when we did it ,he did. He’s back in the army now so I can’t talk to him ! about it and I’m worrying now as I’m now on my white set of pills and I only have 3 more days to come onto my period, until I start back onto my yellow set of pills, I’m really worried because I’ve had the worse period cramps in my stomach and the same back pain when I’m coming onto my period but no period, I usually no when I have them pains I come onto my period the next day but I haven’t and at the start of the week (sat when I started taken the white pills) -I was bleeding really weak and more like spotting (again that's usually a sign I know when I’ll be on my period) -I’m having cramps again but slight brown/cream coloured discharge -which I had once after I was on my period and my doctor said was normal.. I’m really worried and just need other people’s advice
Come start a Freshers blog and win pizza!